Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 45, Issue 2, Spring 2001  pp. 357-376.

Weak C-Hopf algebras and multiplicative isometries

Authors Gabriella Bohm (1), and Kornel Szlachanyi (2)
Author institution: (1) Research Institute for Particle and Nuclear Physics, P.O.B. 49, H--1525 Budapest 114, Hungary
(2) Research Institute for Particle and Nuclear Physics, P.O.B. 49, H--1525 Budapest 114, Hungary


Summary:  We show how the data of a finite dimensional weak C-Hopf algebra can be encoded into a pair (\Hil,V) where \Hil is a finite dimensional Hilbert space and V:\Hil\o\Hil\Hil\o\Hil is a partial isometry satisfying, among others, the pentagon equation. In case of V being unitary we recover the Baaj-Skandalis multiplicative unitary of the discrete compact type. Relation with the pseudomultiplicative unitary approach proposed by J.-M. Vallin and M. Enock is also discussed.


Contents    Full-Text PDF